ArticleBMJ case reports2019
Stevens-Johnson syndrome/toxic epidermal necrolysis: treatment with low-dose corticosteroids, vitamin C and thiamine.
Article in BMJ case reports, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 7 citations in OpenAlex.
- Lichenoid dermatitis preceding Stevens-Johnson syndrome in a patient treated with nivolumab.BMJ case reports · 2022Article
- Toxic epidermal necrolysis in hepatitis A infection with acute-on-chronic liver failure: Case report and literature review.Frontiers in medicine · 2022Article
- Vajra Bhasma, Ayurvedic medicine: a rare and unusual cause of Lyell's syndrome and its successful management.BMJ case reports · 2020Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We present the case of a 33-year-old woman with no significant past medical history who was admitted to an outside hospital for the abrupt onset of fevers, malaise and a diffuse mucocutaneous rash. Her constellation of symptoms and presentation were most consistent with a diagnosis of Stevens-Johnson syndrome/toxic epidermal necrolysis overlap syndrome secondary to ibuprofen exposure. Her rash continued to worsen and she was transferred to our medical intensive care unit (ICU), where broad-spectrum antibiotics were discontinued and she was treated with supportive care as well as 'low-dose' intravenous hydrocortisone, ascorbic acid (vitamin C) and thiamine (HAT therapy). After starting this therapy, the patient demonstrated a dramatic response with rapid improvement of her cutaneous and mucosal lesions. She was tolerating a diet provided by the hospital on day 4 and was discharged from the ICU a few days later.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.